Volume 4, Issue 5
Collocation Methods for a Class of Volterra Integral Functional Equations with Multiple Proportional Delays

Kai Zhang and Jie Li

10.4208/aamm.10-m11147

Adv. Appl. Math. Mech., 4 (2012), pp. 575-602.

Preview Full PDF BiBTex 2 237
  • Abstract

In this paper, we apply the collocation methods to a class of Volterra integral functional equations with multiple proportional delays (VIFEMPDs). We shall present the existence, uniqueness and regularity properties of analytic solutions for this type of equations, and then analyze the convergence orders of the collocation solutions and give corresponding error estimates. The numerical results verify our theoretical analysis.

  • History

Published online: 2012-04

  • AMS Subject Headings

65R20, 34K06, 34K28

  • Cited by